| Model Number |
G156 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system exhibited pacing impedance measurement high out of range on the right ventricular (rv) lead.It was noted that the rv lead was not a boston scientific product.Technical services (ts) reviewed and provided troubleshooting options.This device remains in service.No adverse patient effects were reported.